advertisement
Question
Posted by: kimi | 2012-02-15

melodene - late period

hi,
this is the first month i am on Melodene. i am on the 4th pink pill and i have not started with my perid yet. is this normal for this pill? or could there be somethin wrong? please help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal. As long as it starts somewhere in the placebo period it is fine.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-02-20

It is normal. As long as it starts somewhere in the placebo period it is fine.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement